Follow
Amir Ghasem Ghazanfari
Amir Ghasem Ghazanfari
Professor of Mathematics, Lorestan University,  Khoramabad, Iran.
Verified email at lu.ac.ir - Homepage
Title
Cited by
Cited by
Year
Hermite-Hadamard inequality for functions whose derivatives absolute values are preinvex
A Barani, AG Ghazanfari, SS Dragomir
Journal of Inequalities and Applications 2012, 1-9, 2012
1752012
The Hermite-Hadamard type inequalities for operator s-convex functions
AG Ghazanfari
arXiv preprint arXiv:1407.2561, 2014
552014
On the stability of a radical cubic functional equation in quasi- β …
Z Alizadeh, AG Ghazanfari
Journal of fixed point theory and applications 4 (18), 843-853, 2016
382016
Hermite–Hadamard type inequalities for functions whose derivatives are operator convex
AG Ghazanfari
Complex Analysis and Operator Theory 10, 1695-1703, 2016
352016
Hermite-Hadamard inequality through prequasiinvex functions
A Barani, AG Ghazanfari, SS Dragomir
RGMIA Res. Rep. Collect 14, 2011
332011
Some Hermite--Hadamard type inequalities for the product of two operator preinvex functions
A Barani, AG Ghazanfari
Banach Journal of Mathematical Analysis 9 (2), 9-20, 2015
252015
Linear matrix differential dynamical systems with fuzzy matrices
B Ghazanfari, S Niazi, AG Ghazanfari
Applied Mathematical Modelling 36 (1), 348-356, 2012
222012
Homotopy perturbation method for nonlinear fractional integro-differential equations
B Ghazanfari, AG Ghazanfari, F Veisi
Australian Journal of Basic Applid Sciences,(4) 12, 5823-5829, 2010
222010
Modification of the homotopy perturbation method for numerical solution of nonlinear wave and system of nonlinear wave equations
B Ghazanfari, AG Ghazanfari, M Fuladvand
The Journal of Mathematics and Computer Science 3 (2), 212-224, 2011
202011
Schwarz and Grüss type inequalities for C∗-seminorms and positive linear functionals on Banach∗-modules
AG Ghazanfari, SS Dragomir
Linear Algebra and Its Applications 434 (4), 944-956, 2011
192011
Solving system of fractional differential equations by fractional complex transform method
B Ghazanfari, AG Ghazanfari
Asian J. Appl. Sci 5 (6), 438-444, 2012
172012
Hermite-Hadamard inequality through prequasiinvex functions, RGMIA Res
A Barani, AG Ghazanfari, SS Dragomir
Rep. Coll 14, 2011
152011
A Grüss type inequality for vector-valued functions in Hilbert -modules
AG Ghazanfari
Journal of Inequalities and Applications 2014, 1-10, 2014
122014
Solving fractional nonlinear Schrodinger equations by fractional complex transform method
B Ghazanfari, A Ghazanfari
INTERNATIONAL JOURNAL OF MATHEMATICAL MODELLING & COMPUTATION 2 (4), 277-281, 2012
92012
Hermite-Hadamard type inequality for operator preinvex functions
AG Ghazanfari, M Shakoori, A Barani, SS Dragomir
arXiv preprint arXiv:1306.0730, 2013
82013
Hermite-Hadamard inequality for functions whose derivatives absolute values are preinvex, RGMIA Res
A Barani, AG Ghazanfari, SS Dragomir
Rep. Coll 14, 2011
82011
On approximate ternary m-derivations and σ-homomorphisms
AG Ghazanfari, Z Alizadeh
Journal of Fixed Point Theory and Applications 17, 625-640, 2015
72015
REFINED HEINZ OPERATOR INEQUALITIES AND NORM INEQUALITIES
AG Ghazanfari
Operators and Matrices 15 (1), 239-252, 2021
52021
Loading path determination for tube hydroforming process of automotive component using APDL
E Abad, A Ghazanfari, R Hashemi
International Journal of Automotive Engineering 3 (4), 555, 2013
52013
Some new Hermite-Hadamard type inequalities for two operator convex functions
AG Ghazanfari
arXiv preprint arXiv:1207.0928, 2012
52012
The system can't perform the operation now. Try again later.
Articles 1–20